# SDR SWAA2025081491414

- Difficulty date: July 15, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS 727B+10 TO 787+14, LBL 22, WL 156.  CORROSION ON AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT, FOUND TO BE OUT OF LIMITS. REMOVED, REPLACED AND INSTALLED A NEW AFT CARGO BAY LTH FLOOR TO SIDEWALL SUPPORT PLATE,  BS 727 TO 847, LBL 22, WL 156 IAW SRM 51-40-02-0G-0, AND DWG 146A7500, REV -.
